Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had stroke. Having blood clot in groin. leg swollen. On medicines. Further treatment?

My wife has had a stroke - 28th Dec 2012 and now it has been diagnosed that she has a blood clot high up in the groin . Her leg has been swollen for approx 3 weeks and doesn t appear to be going down. I understand she is being treated with warfarin and simvastatin. It appears that no one is really interested in furthering her treatment or doing anything else. The strange situation is that she has been transferred from the main stroke ward into a stroke rehabilitation ward (still within the hospital). However she is now considered as an outpatient and if anything goes drastically wrong she has to go through the A & E department which happened when the leg first became swollen. She was returned after a couple of days to the rehab ward. What I want to know is, is there further treatment that should be considered
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

As long as your wife is under treatment for the stroke and is on medications and is under the care of rehabilitation doctors, I do not see any necessity for further treatment. In fact, she is getting the best care that I can see from what you have written, unless you are missing something. I would not give the clot like appearance on her groin too much attention, however I would have you bring it to the notice of the rehabilitation doctor. I wish you the very best in your wife's recovery.

I hope this helped. Take care and have a lovely day !
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor